Jul 19, 2007
My DR prescribed me Norvir for reyataz boosting, I also understand that Norvir will cause other medicine to increase its effect too, I am considering a minor cosmetic procedure under local anesthetic and mild sedation. do you think Norvir will increase the effect of anesthetic or sedative medicine? also pain killers will be prescribed , I am a but worried and dont know what dedision to make? i dont want to me numbed or dizzy for months. whats u opinion? please I need an honest answer since I won't risk a complication just for looks , thank you for your response
Response from Dr. Young
Thanks for your post.
In general, local anesthetics won't pose much of a problem; sedatives too, although it's possible that the effects may last a little longer (not weeks or months, just a few hours).
Many of my patients have successfully undergone surgical procedures while taking ritonavir (Norvir)-based treatments. BY
Prednisone, Neck Pain, & HIV
Re; Starting Treatment
- Can Someone Catch Hiv By Using The Same Utensils?
- Does Saliva Contain Hiv?
- Hiv Transmission Probability
- If I Tested Negative But My Partner Is Positive Am I Hiv Positive Also?
- Regular Blood Testing Picks Up Some Abnormalities Caused By Hiv
- Stories Of People Intentionally Infecting Others With Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.